American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(5560) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Louis F. McAuley. A topological Reeb-Milnor-Rosen theorem and characterizations of manifolds. Bull. Amer. Math. Soc. 78 (1972) 82-84. MR 0287524.
Abstract, references, and article information   
View Article: PDF

[2] C. P. Rourke and B. J. Sanderson. Some results on topological neighbourhoods. Bull. Amer. Math. Soc. 76 (1970) 1070-1072. MR 0271952.
Abstract, references, and article information   
View Article: PDF

[3] C. D. Feustel. On pasting balls to handlebodies. Bull. Amer. Math. Soc. 76 (1970) 720-722. MR 0259888.
Abstract, references, and article information   
View Article: PDF

[4] David W. Henderson and R. Schori. Topological classification of infinite dimensional manifolds by homotopy type. Bull. Amer. Math. Soc. 76 (1970) 121-124. MR 0251749.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1